# SDR SIMA20151120007

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 38,771 hours, 35,619 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 14525177003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 REPAIR DOUBLER, BETWEEN STRINGER 12R & 13R IS GOUGED.  FOUND DURING OPEN UP.  ACCOMPLISHED REPAIR TO FRAME 65 REPAIR DOUBLER IAW ERS-EM-53MR-1789.
